# SDR UIEA2019100755650

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,070 hours, 21,715 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L FWD FUEL PUMP" EICAS MSG DURING CLIMB UNTIL CRUISE. RAN QRH, MSG DISAPPEARED PRIOR TO QRH COMPLETION.  COMPLIED WITH FIM 28-22 F/T 819, COULD NOT DUPLICATE FAULT.  THE FUEL PUMP OPS NORMAL .  ACFT OK FOR SERVICE.
